| Catalog Number |
07K62-25 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer observed falsely depressed architect thyroid stimulating hormone (tsh) results for one patient.The tsh result was higher on another method.The following data provided: architect result = 14.1.Roche cobas result = 24.5.Architect tsh reference range: 0.35 ¿ 4.94 miu/ml no impact to patient management was reported.
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Additional Manufacturer Narrative
The complaint investigation for falsely decreased architect tsh results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, and labeling review.Return testing was not completed as returns were not available.The data and information provided by the customer were reviewed and support the complaint issue.No likely cause lot number was provided.A review of the complaint trending report did not identify any trends for the issue for the product.A review of the device history record did not identify any non-conformances or deviations with the list number and complaint issue.No trends were observed upon review of the manufacturing data for controls and panels across reagent lots that could potentially be related to the customer¿s issue.A review of labeling was performed and found to sufficiently address the customer¿s issue.Based on our investigation, no systemic issue or deficiency was identified with the architect tsh reagent, list number 07k62-25.
Event or Problem Description